# SDR CALA2017090103009

- Difficulty date: September 1, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N77430
- Make and model: Boeing 737924ER
- Aircraft serial: 37098
- Aircraft time: 29,789 hours, 10,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG EXITS LIGHTS AT DR 2R INOP. ALL THREE EMERGENCY SIGNS. REMOVED AND REPLACED BATTERY AND CHARGER M1672. OPS CHECKED GOOD.
